MAUDE Adverse Event Report: ZYNO MEDICAL ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number BX70071DF
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient details or iv set information were not provided, multiple attempts to obtain additional information were performed but no information was forthcoming.If additional information is received, a follow-up report will be submitted.A capa has been opened to investigate this failure mode.
 
Event or Problem Description
The customer reported issues with the tubing breaking and leaking.There were no additional details provided, or whether there was patient involvement.

Brand Name
ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key19921172
Report Number3006575795-2024-00572
Device Sequence Number12806417
Product Code FPA
UDI-Device Identifier00814371020549
UDI-Public00814371020549
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBX70071DF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown